# SDR ABXA9500085

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 75-14-06, A.D.90-18-03, S.B.'S 78-36, 78-38, 78-40, 78-66, FOUND BY EDDY CURRENT INSPECTION TWO EACH CRACK INDICATIONS ON THE INBOARD LOWER THRUST REVERSER LINK ON THE NR 2 ENGINE.  BLENDED NICKS ON THRUST REVERSER DRIVE LINK IAW DC-9 OVERHAUL MANUAL, CHAPTER 78-30-1.
